MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2020 REV D EXCHANGE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2020 REV D EXCHANGE
Model Number 453564675001
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the fc2010 stopped populating vitals during case while patient was coding.The customer reported ecg tracing was not available, no non-invasive measurements (bp, hr, spo2), and no arterial tracings were functional and displayed.The fc2010 was not connected to other devices.The patient continued to be appropriately resuscitated.The impella (ventricular assist device) was used for the patient's arterial tracing.This did not lead to harm to the patient as the staff was able to see arterial tracings using the impella device while troubleshooting the flex cardio for three minutes.Appropriate resuscitation continued, but the user was more concerned with proper documentation of the vital signs with regard to the device issue.There was no indication this issue resulted in any additional harm to the patient.A philips remote service engineer (rse) interviewed the customer to evaluate the device in question.The rse provided the customer with the fc2010 preventive xper ifu documentation to customer to review.The rse recommended, if possible, to power drain the fc2010 to restart the fc2010\hemo app station daily, or monday mornings, before each case.The rse was not able to determine the cause of the fc2010 failure.The rse checked the hemo application wks remotely to oversee the local database size and to reconfigure it if needed.Remotely accessing the dc server, the rse was not able to locate ptty\filezilla for remoting into the hemo apps station 10.138.131.232.The system was rebooted but remained down for approximately three minutes.The product remains at the customer site.Due to the lack of available information, a malfunction of the device cannot be ruled out.There is no indication that this failure could be difficult to detect.Additionally, the available information from this report does not support that this failure represents a systemic, design, or labeling problem.Further information has been requested.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The customer confirmed the unit's freezing of screen was not responsible for the patient coding and there was no lack of awareness to the patient's condition.The patient continued to be appropriately resuscitated; the patient survived.Despite the system failure, the patient continued to receive appropriate advance cardiac life support (acls).A philips remote service engineer (rse) interviewed the customer to evaluate the device in question.The rse provided the customer with the fc2010 preventive xper instruction for use (ifu) documentation to the customer to review for preventive maintenance work.The rse recommended, if possible, to power drain the fc2010 to restart the fc2010\hemo application station daily, or monday mornings, before each case.The rse was not able to figure out the cause of the fc2010 failure.The rse checked the hemo application wks remotely to oversee the local database size and to reconfigure it if needed.Remoting into dc server, the rse was not able to locate ptty\filezilla for remoting into the hemo apps station 10.138.131.232.(b)(6) 2023.The customer provided device logs for further review.The provided logs were forwarded to philips product service engineer (pse) for review.Pse interpretation below: "(b)(6) 2023 case (b)(4) was begun about 10:10 am they began performing a complex pci (percutaneous coronary intervention), and around 11:24 a 200-joule shock was delivered (ecg sample at that time shows course ventricular fibrillation).Treatment continues, with intermittent v fib and additional shocks, 41 in total all documented as 200.At 11:30 the patient is intubated, and vital signs are taken over by anesthesia.The last vitals signs capture from flex cardio is documented at 11:30:59 nothing specific was documented regarding the performance of the fc2010, but resuscitation and pci efforts continue.At 11:52:17 shock 14 of 41 is delivered at 11:52:28 hemo app logs indicate that the connection to the fc2010 is lost.At 11:54:21 hemo app logs indicate that the connection to the fc2010 is re-established.The case continues until 14:15 when the patient is transferred out of the cathlab with a left ventricular assist device in place".According to the pse, the unit lost connection to the fc2010 at 11:52:28 then reconnected at 11:54:21.The unit was restarted either spontaneously or it was frozen and user restarted it.Based on the information available and the testing conducted, the cause of the reported problem was not confirmed.The restart of the device resolved the issue.No subsequent calls have been logged for this device/issue.

Brand Name
XPER FLEX CARDIO 2020 REV D EXCHANGE
Common Device Name
XPER FLEX CARDIO 2020 REV D EXCHANGE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16699847
Report Number1051786-2023-00004
Device Sequence Number3677168
Product Code MWI
UDI-Device Identifier00884838086012
UDI-Public00884838086012
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564675001
Device Catalogue Number453564675001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight87 KG